# SDR AALA970196

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY DOOR FRAME CORRODED.  REMOVED AND REPLACED INSTALLED REPAIR PER SRM 51-40-3.  (M)
